Alert archive / Wisconsin / High Wind Warnings in 2010
High Wind Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this high wind warning at Dec 12, 2010, 10:24 PM CST for Door County, Wisconsin. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2010, 10:24 PM CST (04:24 UTC)
- Expired
- Dec 13, 2010, 6:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
County Door County, WI
The radar
The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
750 WWUS73 KGRB 130424 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1024 PM CST SUN DEC 12 2010 ...STRONG WINDS EXPECTED OVERNIGHT... .HIGH WINDS WILL AFFECT THE NORTHERN PART OF THE DOOR PENINSULA TONIGHT. WIZ022-131200- /O.NEW.KGRB.HW.W.0003.101213T0424Z-101213T1200Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1024 PM CST SUN DEC 12 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. * NORTH WINDS GUSTING TO 65 MPH AT TIMES WILL CONTINUE ACROSS THE NORTHERN PART OF THE DOOR PENINSULA THROUGH MUCH OF THE NIGHT. * WINDS WILL START TO DIMINISH LATE TONIGHT. * WINDS THIS STRONG CAN BLOW DOWN TREES AND POWER LINES...AND RESULT IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OVER 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TREE BRANCHES AND POWER LINES CAN COME DOWN IN WINDS THESE STRONG. HIGH PROFILE VEHICLES WILL BE DIFFICULT TO DRIVE IN THESE CONDITIONS. && $$ JS
2 follow-up statements
502 WWUS73 KGRB 131021 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 421 AM CST MON DEC 13 2010 ...STRONG WINDS OVER NORTHERN DOOR COUNTY EARLY THIS MORNING... .HIGH WINDS WILL AFFECT THE NORTHERN PART OF THE DOOR PENINSULA. WIZ022-131200- /O.CON.KGRB.HW.W.0003.000000T0000Z-101213T1200Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 421 AM CST MON DEC 13 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * NORTH WINDS GUSTING TO 65 MPH AT TIMES WILL CONTINUE ACROSS THE NORTHERN PART OF THE DOOR PENINSULA THROUGH DAYBREAK...THEN GRADUALLY DECREASE THROUGH THE DAY. * WINDS THIS STRONG CAN BLOW DOWN TREE LIMBS AND POWER LINES...AND RESULT IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OVER 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TREE BRANCHES AND POWER LINES CAN COME DOWN IN WINDS THESE STRONG. HIGH PROFILE VEHICLES WILL BE DIFFICULT TO DRIVE IN THESE CONDITIONS. && $$ KIECKBUSCH
487 WWUS73 KGRB 131158 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 558 AM CST MON DEC 13 2010 ...STRONG NORTH WINDS OVER NORTHERN DOOR COUNTY TODAY... .A LARGE LOW PRESSURE SYSTEM OVER THE NORTHEAST U.S. WILL GRADUALLY SHIFT EAST TODAY. THIS STORM WILL PRODUCE STRONG NORTH WINDS ACROSS NORTHERN DOOR COUNTY. WIZ022-132000- /O.EXP.KGRB.HW.W.0003.000000T0000Z-101213T1200Z/ /O.NEW.KGRB.WI.Y.0008.101213T1200Z-101214T0000Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 558 AM CST MON DEC 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * NORTH WINDS GUSTING TO 50 TO 55 MPH AT TIMES WILL CONTINUE ACROSS THE NORTHERN PART OF THE DOOR PENINSULA TODAY...THEN GRADUALLY DECREASE TOWARD EVENING. THE STRONGEST GUSTS ARE EXPECTED IN THE GILLS ROCK AND SISTER BAY AREAS. * WINDS THIS STRONG CAN BLOW DOWN TREE LIMBS...AND CAUSE SPORADIC POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this high wind warning went out at Dec 12, 8:53 PM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Dec 12, 8:53 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 853 PM CST SUN DEC 12 2010 .UPDATE...TEMPS IN N-C WI BEING HELD UP BY THE CLDS AND WIND. TEMPS ACRS THE REST OF THE AREA FALLING MAYBE A LITTLE FASTER THAN EXPECTED. WL TWEAK MIN TEMPS AFTER SEEING THE 03Z READINGS...AND SEND UPDATE OUT BY 930 PM. CHANGES WON/T BE SIG ENOUGH TO AFFECT WIND CHILL HEADLINES. EXCEPT OVER THE DOOR WHERE 50+ KT 850 MB WINDS WERE MIXING DOWN TO THE SFC...WINDS HAVE PROBABLY COME DOWN A BIT MORE THAN EXPECTED. BUT THINK THERE IS STILL ENOUGH OF A COMBINED THREAT FM THE WIND CHILL AND BLOWING AND DRIFTING SNOW TO MAINTAIN WINTER WX ADVISORY FOR THE ERN PART OF THE FCST AREA THROUGH THE NIGHT. SKOWRONSKI && .PREV DISCUSSION...ISSUED AT 538 PM CST SUN DEC 12 2010... UPDATE...WL REPLACE EXPIRING BZ.W FOR E-C WI WITH A WW.Y TO ACCOUNT FOR CONTINUED BLOWING AND DRIFTING SNOW...AND THE POSSIBILITY OF LOW WIND CHILLS. NOT CONVINCED WE WL MEED WC.Y CRITERIA IN E-C WI TNGT. SKIES MAINLY CLR...BUT WINDS STAYING UP AND WL BE IN SHADOW OF LAKE SUPERIOR. NEED TO WATCH AND SEE WHAT TEMPS DO THE FIRST FEW HRS AFTER SUNSET...AND MAY NEED TO TWEAK MINS A LITTLE LATER THIS EVENING DEPENDING ON TRENDS. WL SEND UPDATED PRODUCT SUITE BEFORE 600 PM. SKOWRONSKI DISCUSSION ISSUED AT 311 PM CST SUN DEC 12 2010... SHORT TERM...TONIGHT AND MONDAY. FOR THE REST OF THE AFTERNOON...CALLS TO AREA SHERIFF DEPARTMENTS IN THE GOING BLIZZARD WARNING AREA IS REPORTING NEAR WHITEOUT CONDITIONS IN RURAL AREAS AND CANNOT KEEP WEST TO EAST ROADS OPEN. WILL CONTINUE THE WARNING AND KEEP A TIER OF BLOWING SNOW ADVISORY BLEEDING INTO THE EVENING UNTIL WIND CHILL HEADLINES KICK IN. FORECAST CONCERNS IN THE SHORT TERM ARE NUMEROUS. STRONG WINDS CONTINUED TO CAUSE PROBLEMS DUE TO BLOWING SNOW ACROSS ABOUT THE SOUTHEAST HALF OF THE FORECAST AREA EARLY THIS AFTERNOON AND SNOW SHOWERS FROM LAKE SUPERIOR WERE REACHING NORTH CENTRAL WISCONSIN. COLDER TEMPERATURES TONIGHT COMBINED WITH THE BRISK CONDITIONS WILL PRODUCE WIND CHILLS THAT SHOULD REACH ADVISORY CRITERIA TONIGHT AND MONDAY MORNING. LOW PRESSURE OVER THE LOWER GREAT LAKES REGION SHOULD CONTINUE TO MOVE AWAY FROM WISCONSIN AS HIGH PRESSURE OVER THE PLAINS SLOWLY DRIFTS EAST TOWARD THE FORECAST AREA. THE SURFACE GRADIENT SHOULD REMAIN STRONG ENOUGH TO KEEP SUSTAINED WIND SPEEDS MOSTLY IN THE TEENS AND CONTINUED COLD ADVECTION AND CLEARING SKIES WILL COMBINE TO PRODUCE WIND CHILLS IN THE -20 TO -30 RANGE ACROSS THE CWA...ESPECIALLY IN CENTRAL WISCONSIN. WILL LEAVE BLIZZARD GOING FOR EAST CENTRAL WI AND THE LAKESHORE UNTIL 6 PM THEN LET THE EVENING SHIFT ISSUE THE WIND CHILL ADVISORY FOR THAT AREA. BASED ON TEMPERATURE AND WIND GRIDS...THE WIND CHILLS SHOULD RISE ABOVE ADVISORY CRITERIA BY LATE MONDAY MORNING. STEEP LAPSE RATES OFF FROM LAKE SUPERIOR TO 850MB AND FAVORABLE DIRECTION SHOULD PRODUCE SOME ACCUMULATION IN THE NORTHWEST PART OF VILAS COUNTY SO HAVE OPTED TO GO WITH A WINTER WEATHER ADVISORY THERE DUE TO SNOW AND WIND CHILLS. LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. COLD NORTHERLY FLOW WILL DOMINATE THE WEATHER PATTERN THIS WEEK WITH POTENTIAL OF A FEW LES EVENTS OVER VILAS COUNTY. WILL LINGER A MENTION A MINOR LES SNOWS FOR VILAS COUNTY MONDAY NIGHT BEFORE A COLD HIGH PRESSURE RIDGE SETTLES INTO THE STATE. MDM RANGE MODELS DROP A WEAK TROF OVER THE GREAT LAKES AREA LATER IN THE WEEK FOR THE NEXT CHC OF LIGHT SNOW. WILL CONFINED BEST POPS OVER THE WESTERN HALF FOR WED NIGHT BUT WILL LINGER ONLY SMALL CHC POPS FOR THE REST OF THE WEEK DUE TO TIMING ISSUES. SYSTEM APPEARS WEAK AND ONLY MINOR MEASURABLE AMOUNTS AT THIS TIME. TRENDS INDICATE THE COLD AIR IS REINFORCED FOR THE WEEKEND WITH THE RETURN TO LES SNOWS OVER VILAS COUNTY. LITTLE CHANGE TO GOING TEMPS AT THIS TIME. AVIATION...LIFR/VLIFR CONDITIONS IN LOW VSBYS WILL CONTINUE IN EC WI AND THE LAKESHORE THE REST OF THE AFTERNOON. RECEIVED REPORTS OF NEAR WHITE-OUT CONDITIONS ALTHOUGH OBS SITES WERE NOT REALLY INDICATING THESE CONDITIONS. BY LATER THIS EVENING WINDS SHOULD DIMINISH SLIGHTLY AND BLOWING SNOW WILL BE LESS OF A PROBLEM. STILL EXPECT OCCASIONAL IFR AND POSSIBLY EVEN BRIEF LIFR/VLIFR VSBYS IN THE EAST. MVFR CIGS AND VSBYS IN NORTH CENTRAL WISCONSIN EXPECTED TONIGHT DUE TO LAKE EFFECT SNOW SHOWERS THERE. MARINE...WILL CONTINUE MARINE HEADLINES FOR THE NEARSHORE WATERS THROUGH TONIGHT BASED ON STRONG GUSTS FROM SURFACE OBS. WILL LIKELY NEED TO TRANSITION TO A SMALL CRAFT ADVISORY ON MONDAY...ALTHOUGH GALE FORCE GUSTS MAY CONTINUE NEAR DEATHS DOOR. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 10 AM CST MONDAY FOR WIZ022-031- 037>040-045-048>050-073-074. WIND CHILL ADVISORY UNTIL 10 AM CST MONDAY FOR WIZ010>013- 018>021-030-035-036. WINTER WEATHER ADVISORY UNTIL 2 PM CST MONDAY FOR WIZ005. &&
Hazardous weather outlook, Dec 12, 4:09 PM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 409 PM CST SUN DEC 12 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132215- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 409 PM CST SUN DEC 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT EXPECT DANGEROUSLY LOW WIND CHILLS TO DEVELOP ACROSS THE AREA THIS EVENING AND CONTINUE THE REST OF THE NIGHT. LAKE EFFECT SNOW SHOWERS MAY PRODUCE A FEW INCHES OF ACCUMULATION IN NORTH CENTRAL WISCONSIN TONIGHT. DRIFTING AND BLOWING SNOW MAY MAKE TRAVEL DIFFICULT ACROSS THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUSLY LOW WIND CHILLS WILL OCCUR INTO EARLY MONDAY MORNING. THE BITTERLY COLD CONDITIONS ARE FORECAST TO PERSIST THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS AND PEAK WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-132215- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 409 PM CST SUN DEC 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NORTH GALES WITH STORM FORCE GUSTS ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT CONDITIONS MAY EXIST THROUGH MONDAY NIGHT. WINDS AND WAVES MAY APPROACH SMALL CRAFT CRITERIA FRIDAY THROUGH SATURDAY. MG/TDH
In the hours before
Local storm report, Dec 12, 5:04 PM CST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM SNOW GREEN BAY 44.51N 88.00W
12/12/2010 E9.5 INCH BROWN WI AMATEUR RADIO
ESTIMATED 9 TO 10 INCHES. LOCATION WAS GRAND AND TOWNLINE
ROAD.
0430 PM SNOW LITTLE CHUTE 44.28N 88.26W
12/12/2010 E10.0 INCH OUTAGAMIE WI AMATEUR RADIO
COUNTY ROAD N AND HIGHWAY 41.
0430 PM SNOW NAVARINO 44.61N 88.48W
12/12/2010 E11.0 INCH SHAWANO WI AMATEUR RADIO
ESTIMATED 10 TO 12 INCHES AT INTERSECTION OF HIGHWAYS 156
AND 47.
&&
MGSpecial weather statement, Dec 12, 8:47 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 847 PM CST SUN DEC 12 2010 WIZ022-040-050-130530- DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 847 PM CST SUN DEC 12 2010 ...STRONG WINDS AFFECTING SHORELINE AREAS... STRONG WINDS CONTINUED TO AFFECT AREAS NEAR THE SHORE OF THE BAY OF GREEN BAY AND LAKE MICHIGAN SUNDAY EVENING. WIND GUSTS AS HIGH AS 65 MPH HAVE BEEN OBSERVED AT DEATH/S DOOR AT THE NORTHERN TIP OF THE DOOR PENINSULA. GUSTS TO 50 MPH HAVE BEEN RECORDED AT THE ALGOMA MARINA. THE STRONG WINDS HAVE BLOWN DOWN SOME TREES AND POWER LINES...AND WERE RESULTING IN SOME POWER OUTAGES. THE WINDS WERE ALSO CONTINUING TO PRODUCE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW THAT FELL LAST NIGHT. TRAVEL IS STILL VERY DANGEROUS DUE TO THE STRONG WINDS AND BLOWING AND DRIFTING SNOW. DO NOT TRAVEL EXCEPT IN THE CASE OF AN EMERGENCY. THE WINDS SHOULD BEGIN TO VERY GRADUALLY DIMINISH AFTER MIDNIGHT. WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-130530- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 847 PM CST SUN DEC 12 2010 ...WINDS SLOWLY DIMINISHING... THE NORTH WINDS HAVE STARTED TO DIMINISH. BUT THE WIND WAS STILL STRONG ENOUGH TO GENERATE SOME BLOWING AND DRIFTING OF THE SNOW THAT FELL LAST NIGHT. EAST-WEST ORIENTED ROADS ARE ESPECIALLY SUSCEPTIBLE TO DRIFTING. IF YOU MUST TRAVEL TONIGHT...USE EXTRA CAUTION. DESPITE THE DECREASE IN WIND...FALLING TEMPERATURES WERE DRIVING WIND CHILLS BELOW ZERO ACROSS THE ENTIRE REGION. WIND CHILLS OF 10 TO 15 BELOW ZERO ARE EXPECTED BY MIDNIGHT. SKOWRONSKI
Local storm report, Dec 12, 9:03 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
903 PM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM NON-TSTM WND GST 5 NNE SISTER BAY 45.25N 87.07W
12/12/2010 M66 MPH DOOR WI MESONET
WIND REPORT FROM DEATHS DOOR
&&
JSLocal storm report, Dec 12, 9:04 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
904 PM CST SUN DEC 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM NON-TSTM WND GST 5 NNE SISTER BAY 45.25N 87.07W
12/12/2010 M62 MPH DOOR WI MESONET
WIND REPORT AT DEATHS DOOR
&&
JSThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 4:33 AM CST | Gale Warning | GRB | 23 hr | |
| Dec 13, 5:58 AM CST | Wind Advisory | GRB | Door | 7 hr |
| Dec 13, 4:03 PM CST | Small Craft Advisory | GRB | 36 hr |
Nearby
High Wind Warnings in Wisconsin, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.